# SDR DALA13039229020

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 50,772 hours, 36,788 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  TAILCONE RELEASE TEE PIN CLEVIS BUSHINGS WERE NOTED TO BE WORN ON THE LT SIDE OF THE AFT ACCESSORY COMPARTMENT.  THE BUSHINGS WERE REPLACED IAW AMM 53-53 AND THE FUNCTIONAL CHECK AND REQUIRED INSPECTIONS WERE COMPLETED.
